# SDR USAA060978

- Difficulty date: July 28, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Aircraft time: 68,798 hours, 68,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME SPLICE STRAP CORRODED, STA 1460, S22L TO S24L.  INSTALLED SPLICE STRAP, TRIPLER AND DOUBLER PER EA 97879, SRM 51-40--02; CORROSION TASK C53-153-02; LEVEL 1, DEFECT SIZE: 18" BY 3.5" BY 0.012".
